Zur Theorie der hermitischen Modulfunktionen.

H. Klingen

Mathematische Annalen (1957/58)

  • Volume: 134, page 355-384
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klingen, H.. "Zur Theorie der hermitischen Modulfunktionen.." Mathematische Annalen 134 (1957/58): 355-384. <http://eudml.org/doc/160594>.

author = {Klingen, H.},
journal = {Mathematische Annalen},
keywords = {Modular Functions; Automorphic Functions; Almost-Periodic Functions},
pages = {355-384},
title = {Zur Theorie der hermitischen Modulfunktionen.},
url = {http://eudml.org/doc/160594},
volume = {134},
year = {1957/58},

AU - Klingen, H.
TI - Zur Theorie der hermitischen Modulfunktionen.
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 355
EP - 384
KW - Modular Functions; Automorphic Functions; Almost-Periodic Functions
UR - http://eudml.org/doc/160594
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.